# SDR 9623599978

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Aft Stair
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DTW-GSO, THE AFT STAIRWAY DOOR WARNING LIGHT ILLUMINATED.  RETURNED TO DTW WITHOUT FURTHER INCIDENT.  REPLACED THE LEFT AFT STAIR UPLOCK SWITCH.  WARNING SYSTEM CHECKED OK.
